# SDR SWIA2025013000015

- Difficulty date: January 15, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,609 hours, 43,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT BALANCE SPRING MOUNTING BRACKET CRACKED AROUND NUTPLATE.     (FILED OPEN)    REMOVED AND REPLACED CARGO DOOR AFT BALANCE SPRING MOUNTING BRACKET WITH REFERENCE TO SRM 51-42-06.  PERFORMED EDDY CURRENT INSPECTION OF FASTENER BORES THROUGH ENTIRE STACK UP WITH REFERENCE TO NDTM PART 6 53-00-097 WITH NO DEFECTS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CP 29507519 FOR LEAK CHECK.
